Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Skin irritation before menstrual cycle. Applied ointment. Cause?

Hi there, I m currently experiencing random skin irritation throughout the day. I first noticed my skin would flare up right before my menstrual cycle. I m now noticing that my skin raises a bit if I scratch during these flare ups. If I don t touch it and just apply a topical ointment the itching goes away. The flare ups generally last for about 30 seconds and then calm down. What could be the cause of this?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You might be having "Menstrual rash", also known as autoimmune progesterone rash. Causes : low level of estrogen in the body, progesterone and its metabolites can cause an autoimmune reaction. During the blood platelet count will decrease circulating blood appears to be fiber dissolve so easily occur in Erythema, Purpura rash. treatment may be AntiHistaminics and Oestrogen may help in some ways.
If the symptoms are severe please consult your Gynecologist.
Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor